# SDR A6WA201643775

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 35,218 hours, 33,069 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 3882 CAPTAINS & FIRST OFFICERS YOKE REQUIRED EXCESSIVE FORCE TO TURN IN BOTH DIRECTIONS WITH AP ON & OFF, FLIGHT CONTROL SYNOPTIC PAGE SHOWED NORMAL, FLIGHT CONTROL CHECK PRIOR TO DEPARTURE NORMAL, HEAVY AFTER LANDING, NO ABNORMAL ISSUES WHEN AP SELECTED ON.  REF TO WO 344943 FOR ALL MX CHECKS & INSPECTIONS & WORK PERFORMED.  COULD NOT DUPLICATE DISCREPANCY ON GND.  NO APPARENT DEFECTS NOTED AT THIS TIME.
